Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Ghoussoub, N.
On spaces with local unconditional structure. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 24, 8 p.
Full text djvu | pdf | Reviews MR 604405 | Zbl 0504.46012
an erratum to this article

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A21_0

Bibliography

[1] J. Bourgain, H.P. Rosenthal: Martingales valued in certain subspaces of L1, Preprint (1979).
[2] J. Diestel, J. Jr.Uhl: Vector measures, A.M.S. Surveys 15, Providence (1977).  MR 453964 |  Zbl 0369.46039
[3] P. Enflo, T. Starbird: Subspaces of L1 containing L1, Preprint.  Zbl 0433.46027
[4] N. Ghoussoub and W. Johnson: To appear (1980).
[5] N. Ghoussoub and M. Talagrand: Order dentability and the Radon-Nikodym property in Banach lattices, Math. Annalen 243 (1979), 217-225.  MR 548802 |  Zbl 0396.60044
[6] N. Ghoussoub and E. Saab: On the weak Radon-Nikodym property, P Proc. of A.M.S., (to appear) (1980).  MR 589141 |  Zbl 0475.46017
[7] N. Ghoussoub: Dunford-Pettis and order dentable operators on L1, (to appear) (1980).
[8] Y. Gordon and D.R. Lewis: " Absolutely summing operators and local unconditional structure", Acta Math.  MR 410341 |  Zbl 0291.47017
[9] J. Hagler and C. Stegall: Banach spaces whose duals contain complemented subspaces isomorphic to C[0,1]*, J. Funct. Anal. 13, 233-251 (1973).  MR 350381 |  Zbl 0265.46019
[10] N. Kalton: " Embedding L1 in a Banach lattice", Preprint (1978).  Zbl 0396.46016
[11] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces I- Sequence spaces, Springer Verlag No 92 (1977).  MR 500056 |  Zbl 0362.46013
[12] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces II- Function spaces, Springer Verlag (1979).  MR 540367 |  Zbl 0852.46015
[13] Lotz, H.P. Rosenthal: Embeddings of C(Δ) and L1[0,1] in Banach lattices, Israel J. Math. (to appear) (1979).
[14] H.P. Rosenthal: Convolution by a biased coin, AltgeldBook (1975-76)
[15] H.P. Rosenthal: On factors of C[0,1] with non-separable dual, Israel J. Math. 13 (1975) 361-378.  MR 388063 |  Zbl 0253.46048
[16] M. Talagrand: Sur la propriété de Radon-Nikodym dans les espaces de Banach réticulés, C. R. Acad. Sc. (1979).  MR 542637 |  Zbl 0422.46018
Copyright Cellule MathDoc 2014 | Credit | Site Map